# SDR 29GA2013111335032

- Difficulty date: November 4, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 28,810 hours, 32,338 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213211MS213212
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP RAN CONTINUOUSLY AFTER SELECTING GEAR UP AND GEAR IN TRANSIT LIGHT NEVER EXTINGUISHED.  ADJUSTED NOSE GEAR UPLOCK SWITCH, OPS CHECK GOOD.
